# SDR AALA202012059005

- Difficulty date: December 3, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N553UW
- Make and model: Airbus A321-231
- Aircraft serial: 4960
- Aircraft time: 29,518 hours, 11,045 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R3 Door Assist
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  AN HOUR BEFORE LANDING (4 HRS INTO CRUISE) NR 1 FA REPORTED DOOR 3R "LOW PRESSURE" MESSAGE.  SERVICED 3R DOOR ASSIST BOTTLE CYLINDER, PER AMM 52-22-14.
